Mathematical model of growing tumor

I.V. Zhukova, E.P. Kolpak, Y.E. Balykina

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

© 2014 I. V. Zhukova, E. P. Kolpak and Yu. E. Balykina. The mathematical model of malignant tumor, which represents itself an initial boundary task for system of differential equations in partial derivatives, has been developed. In model there are 3 types of cells, which interact between each other, it is a dividing, normal and dead cells. An inhibiting influence of cells at each other is considered in that way that the growth of continuously dividing cells is accompanied by destruction of normal cells and emergence of dead cells. Analysis of stability of stationary decisions has been done. Evaluation of velocity of distribution tumor on a straight line has been given.
Original languageEnglish
Pages (from-to)1455-1466
JournalApplied Mathematical Sciences
Issue number30
DOIs
StatePublished - 2014

Fingerprint Dive into the research topics of 'Mathematical model of growing tumor'. Together they form a unique fingerprint.

Cite this